# SDR DALA2018052003454

- Difficulty date: May 19, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 73,111 hours, 54,738 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE AREA, FOUND FRAME CRACKED AT 9:00 POSITION. REMOVED CRACKED FRAME FROM 9-6:00 O'CLOCK POSITION BEGAN DRILLING REPLACEMENT FRAME. COMPLETED DRILLING FRAME AND INSTALLED PER DWG 5966769-1.
